×

zbMATH — the first resource for mathematics

Stability of a planar front in a class of reaction-diffusion systems. (English) Zbl 06958647

MSC:
35B35 Stability in context of PDEs
35K57 Reaction-diffusion equations
35K55 Nonlinear parabolic equations
35K58 Semilinear parabolic equations
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. A. Adams and J. F. Fournier, Sobolev Spaces, 2nd ed., Academic Press, New York, 2003.
[2] S. Balasuriya, G. Gottwald, J. Hornibrook, and S. Lafortune, High Lewis number combustion wavefronts: A perturbative Melnikov analysis, SIAM J. Appl. Math., 67 (2007), pp. 464–486. · Zbl 1121.80007
[3] A. Bayliss and B. Matkowsky, Two routes to chaos in condensed phase combustion, SIAM J. Appl. Math., 50 (1990), pp. 437–459. · Zbl 0696.76082
[4] T. Brand, M. Kunze, G. Schneider, and T. Seelbach, Hopf bifurcation and exchange of stability in diffusive media, Arch. Ration. Mech. Anal., 171 (2004), pp. 263–296. · Zbl 1064.35021
[5] M. Das and Y. Latushkin, Derivatives of the Evans function and (modified) Fredholm determinants for first order systems, Math. Nachr., 284 (2011), pp. 1592–1638. · Zbl 1225.47131
[6] A. Ghazaryan, Nonlinear stability of high Lewis number combustion fronts, Indiana Univ. Math. J., 58 (2009), pp. 181–212. · Zbl 1201.35039
[7] A. Ghazaryan, Y. Latushkin, S. Schecter, and A. de Souza, Stability of gasless combustion fronts in one-dimensional solids, Arch. Ration. Mech. Anal., 198 (2010), pp. 981–1030. · Zbl 1248.35209
[8] A. Ghazaryan, Y. Latushkin, and S. Schecter, Stability of traveling waves for a class of reaction-diffusion systems that arise in chemical reaction models, SIAM J. Math. Anal., 42 (2010), pp. 2434–2472. · Zbl 1227.35057
[9] A. Ghazaryan, Y. Latushkin, and S. Schecter, Stability of traveling waves for degenerate systems of reaction diffusion equations, Indiana Univ. Math. J., 60 (2011), pp. 443–472. · Zbl 1277.47055
[10] A. Ghazaryan, Y. Latushkin, and S. Schecter, Stability of traveling waves in partly hyperbolic systems, Math. Model. Nat. Phenom., 8 (2013), pp. 32–48. · Zbl 1282.35193
[11] M. Haragus and A. Scheel, Corner defects in almost planar interface propagation, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), pp. 283–329. · Zbl 1098.35085
[12] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math. 840, Springer, New York, 1981. · Zbl 0456.35001
[13] D. Horváth, V. Petrov, S. K. Scott, and K. Showalter, Instabilities in propagating reaction-diffusion fronts, J. Chem. Phys., 98 (1993), pp. 6332–6343.
[14] C. Jones, R. Gardner, and T. Kapitula, Stability of travelling waves for non-convex scalar conservation laws, Comm. Pure Appl. Math., 46 (1993), pp. 505–526. · Zbl 0791.35078
[15] T. Kapitula, Multidimensional stability of planar travelling waves, Trans. Amer. Math. Soc., 349 (1997), pp. 257–269. · Zbl 0866.35021
[16] T. Kapitula and K. Promislow, Spectral and Dynamical Stability of Nonlinear Waves, Appl. Math. Sci. 185, Springer, New York, 2013. · Zbl 1297.37001
[17] S. Kawashima and A. Matsumura, Asymptotic stability of travelling wave solutions of systems for one-dimensional gas motion, Comm. Math. Phys., 101 (1985), pp. 97–127. · Zbl 0624.76095
[18] B. Kazmierczak and V. Volpert, Travelling waves in partially degenerate reaction-diffusion systems, Math. Model. Nat. Phenom., 2 (2007), pp. 106–125. · Zbl 1337.35074
[19] V. Ledoux, S. J. A. Malham, J. Niesen, and V. Thümmler, Computing stability of multidimensional traveling waves, SIAM J. Appl. Dyn. Syst., 8 (2009), pp. 480–507. · Zbl 1167.65412
[20] C. D. Levermore and J. X. Xin, Multidimensional stability of traveling waves in a bistable reaction-diffusion equation, II, Comm. Partial Differential Equations, 17 (1992), pp. 1901–1924. · Zbl 0789.35020
[21] Y. Li and Y. Wu, Stability of traveling front solutions with algebraic spatial decay for some autocatalytic chemical reaction systems, SIAM J. Math. Anal., 44 (2012), pp. 1474–1521. · Zbl 1259.35030
[22] G. Lv and M. Wang, Stability of planar waves in mono-stable reaction-diffusion equations, Proc. Amer. Math. Soc., 139 (2011), pp. 3611–3621. · Zbl 1230.35016
[23] J. Naumann and C. G. Simader, A second look on definition and equivalent norms of Sobolev spaces, Math. Bohem., 124 (1999), pp. 315–328. · Zbl 0941.46019
[24] P. J. Olver, Applications of Lie Groups to Differential Equations, 2nd ed., Springer, New York, 2000. · Zbl 0937.58026
[25] K. Palmer, Exponential dichotomy and Fredholm operators, Proc. Amer. Math. Soc., 104 (1988), pp. 149–156. · Zbl 0675.34006
[26] R. L. Pego and M. I. Weinstein, Asymptotic stability of solitary waves, Comm. Math. Phys., 164 (1994), pp. 305–349. · Zbl 0805.35117
[27] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Volume I, Analysis of Operators, Academic Press, New York, 1978. · Zbl 0401.47001
[28] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Volume IV, Analysis of Operators, Academic Press, New York, 1978. · Zbl 0401.47001
[29] J. Rottman-Matthes, Linear stability of travelling waves in first-order hyperbolic PDEs, J. Dynam. Differential Equations, 23 (2011), pp. 365–393. · Zbl 1228.35046
[30] J. Rottmann-Matthes, Stability of parabolic-hyperbolic traveling waves, Dynam. Partial Differ. Equ., 9 (2012), pp. 29–62. · Zbl 1260.35009
[31] J. Rottmann-Matthes, Stability and freezing of nonlinear waves in first order hyperbolic PDEs, J. Dynam. Differential Equations, 24 (2012), pp. 341–367. · Zbl 1252.35051
[32] J. Rottmann-Matthes, Computation and Stability of Patterns in Hyperbolic-Parabolic Systems, Shaker Verlag, Aachen, 2010. · Zbl 1211.35001
[33] T. Runst and W. Sickel, Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, Walter de Gruyter, Berlin, 1996. · Zbl 0873.35001
[34] B. Sandstede, Stability of travelling waves, in Handbook of Dynamical Systems, Vol. 2, B. Fiedler, ed., North-Holland, Amsterdam, 2002, pp. 983–1055. · Zbl 1056.35022
[35] B. Sandstede and A. Scheel, Absolute and convective instabilities of waves on unbounded and large bounded domains, Phys. D, 145 (2000), pp. 233–277. · Zbl 0963.34072
[36] D. H. Sattinger, On the stability of waves of nonlinear parabolic systems, Adv. Math., 22 (1976), pp. 312–355. · Zbl 0344.35051
[37] G. Sell and Y. You, Dynamics of Evolutionary Equations, Appl. Math. Sci. 143, Springer, New York, 2002. · Zbl 1254.37002
[38] P. Simon, S. Kalliadasis, J. H. Merkin, and S. K. Scott, Stability of flames in an exothermic-endothermic system, IMA J. Appl. Math., 69 (2004), pp. 175–203. · Zbl 1149.80302
[39] D. Terman, Traveling wave solutions arising from a two-step combustion model, SIAM J. Math. Anal., 19 (1988), pp. 1057–1080. · Zbl 0691.35051
[40] J. C. Tsai, W. Zhang, V. Kirk, and J. Sneyd, Traveling waves in a simplified model of calcium dynamics, SIAM J. Appl. Dyn. Syst., 11 (2012), pp. 1149–1199. · Zbl 1260.34055
[41] T.-W. Ma, Higher chain formula proved by combinatorics, Electron. J. Combin., 16 (2009), 21. · Zbl 1226.05010
[42] F. Varas and J. Vega, Linear stability of a plane front in solid combustion at large heat of reaction, SIAM J. Appl. Math., 62 (2002), pp. 1810–1822. · Zbl 1006.80003
[43] A. I. Volpert, V. A. Volpert, and V. A. Volpert, Traveling Wave Solutions of Parabolic Systems, Trans. Math. Monogr. 140, AMS, Providence, RI, 1994. · Zbl 0805.35143
[44] R. Wheeden and A. Zygmund, Measure and Integral: An Introduction to Real Analysis, CRC Press, Boca Raton, FL, 1977. · Zbl 0362.26004
[45] J. X. Xin, Multidimensional stability of traveling waves in a bistable reaction-diffusion equation, Comm. Partial Differential Equations, 17 (1992), pp. 1889–1899. · Zbl 0789.35019
[46] K. Zumbrun and P. Howard, Pointwise semigroup methods and stability of viscous shock waves, Indiana Univ. Math. J., 47 (1998), pp. 741–871. · Zbl 0928.35018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.